# SDR ABXR2019012900012

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31013
- Condition: Corroded
- Location: Lt Wing
- Part time: 91,429 hours, 43,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT WING TO BODY SPLICE HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE FROM UPPER STRINGER 17 TO REAR SPAR, WS 97.5 TO APPROX 107.
